# SDR DALA2018030901538

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 60,131 hours, 21,982 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Repair
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR DAMAGED ON THE FAN COWL SUPPORT BEAM WEB, RIGHT SIDE PYLON.  REMOVED THE REPAIR,  DRILLED A NEW REPAIR IAW SRM 54-51-02, REPAIR 1. INSTALLED THE REPAIR IAW SRM SRM 54-51-02,  REPAIR 1.
